# SDR DALA2020091543073

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 62,213 hours, 24,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 33 SEAT MOUNTED PROXIMITY LIGHT INOPERATIVE.  T/S IAW B737 WDM 33-51-14 FOUND CONNECTOR LOOSE, RESECURED.  OPS CHECKS GOOD.
